jump to navigation

31-01-2009 Icon Management and Friends January 27, 2009

Posted by fredacler in Blogroll, Gigs, Mixes, Music, Radio, trance.
trackback

Be sure not to miss the upcoming special event on http://www.ah.fm. It is
going to be a 23 hour trancemarathon, bringing you the finest in
trancemusic. The line up is looking pretty amazing!! 🙂

The schedule looks like this:
09:00 Juha Nikumaa
10:00 Fred Acler
11:00 Kris O`Neil
12:00-14:00 B.E.N. (2 hour set)
14:00 Pierre Pienaar
15:00 Ernesto Vs Bastian
16:00 Robert Nickson
17:00-19:00 Airbase (2 Hour Set)
19:00 Cliff Coenraad
20:00-22:00 Vast Vision (2 Hour Set)
22:00 Manuel Le Saux
23:00 Sean Tyas
00:00 Tenishia
01:00 Ronski Speed
02:00 Carl B
03:00-05:00 Fast Distance (2 Hour Set)
05:00 Steve Allen
06:00-07:00 Steve Heden

So, just sit back and relax. And don’t forget to crank
up the volume. This is going to be awesome!! 🙂

Advertisements

Comments»

No comments yet — be the first.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: